# SDR FJT99129221

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922CX
- Make and model: Bag JETSTM3201
- Aircraft serial: 922
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MQY - FLT 7921 - THE AIRCRAFT WAS ON A FUNCTIONAL TEST FLIGHT FOR RELASE TO SERVICE FROM A HEAVY CHECK.  SELECTING GEAR DOWN, THE NOSE LANDING GEAR TRANSIT LIGHT REMAINED ON.  THE GEAR WAS CYCLED SEVERAL TIMES AND AN EMERGENCY EXTENSION WAS ATTEMPTED, BUT TO NO AVAIL.  THE TRANSIT LIGHT REMAINED ON.  THE CAPTAIN DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTION REVEALED THE NOSE LANDING GEAR DOWNLOCK SWITCH HAD INTERNALLY FAILED.  THE SWITCH WAS REPLACED AND A FUNCTIONAL CHECK PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
